# SDR AALA202410150485

- Difficulty date: October 4, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,471 hours, 28,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED GIRT BAR TIEDOWN AT BS 312, LBL 17. REPLACED TIEDOWN PER AARD 51-00-05-1.
